# SDR CALA2014061791301

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 56,778 hours, 14,485 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Sealant
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED FCD 2841-01075 STEP 5.  SEALANT ON GND STUD ASSEMBLY NOT APPLIED CORRECTLY IAW FIG 1, CIRCLE 7, SEE PG 6 & 7 OF FCD.  APPLIED SEALANT TO GND STUDS IAW FCD 2841-01075.
